Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Stability of harmonic materials in plane strain

Authors: D. J. Steigmann and A. C. Pipkin
Journal: Quart. Appl. Math. 46 (1988), 559-568
MSC: Primary 73G10; Secondary 73H05
DOI: https://doi.org/10.1090/qam/963590
MathSciNet review: 963590
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73G10, 73H05

Retrieve articles in all journals with MSC: 73G10, 73H05

Additional Information

DOI: https://doi.org/10.1090/qam/963590
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society